# SDR CWQR20141013007

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 6,512 hours
- System (JASC): 4950 · APU Bleed Air System
- Part: Tube
- Part number: 69553009
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION WE FOUND THAT BLEED AIR TUBE PN 6955300-9 CRACKED AT THE APU FIREWALL BULKHEAD TO BLEED AIR TUBE ASSEMBLY ATTACH FLANGE.  THE CRACK WAS TWO TO THREE INCHES LONG LOCATED AT THE WELD BETWEEN FLANGE & TUBE ASSEMBLY.  A NEW TUBE ASSEMBLY WAS ORDERED & INSTALLED.  WE HAVE FOUND THIS SAME DEFECT ON ACFT IN THE PAST.
